# SDR CA000901008

- Difficulty date: August 25, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,427 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 050011874
- Condition: Chafed
- Location: Fuel System
- Part time: 5,564 hours
- Component: Acft Fuel Distri
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINE LOCATED BETWEEN THE FUEL SELECTOR VALVE AND FUEL STRAINER & PASSES UNDER THE CO-PILOTS RUDDER PEDALS. THE RUDDER PEDALS MOVE THE STEERING ROD RUBBED AGAINST THE FUEL LINE. THE FUEL LINE WAS RUBBED MORE THAN HALF THROUGH.
